MathSciNet Relay Station
MathSciNet bibliographic data
MR3210147 60B20 (15B52 60F05)
Benaych-Georges, Florent; Guionnet, Alice; Male, Camille Central limit theorems for linear statistics of heavy tailed random matrices. Comm. Math. Phys. 329 (2014), no. 2, 641–686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement